# SDR SWAA2021040828266

- Difficulty date: February 19, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 26,646 hours, 11,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDEPLATE STA 727F+20 TO 767 RBL21 WL155 HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION IN AFT CARGO R/H SIDE ZEE ANGLE AT STA 727I ORIG 'T' IS .040. REMAINING .033 LOSS OF .007 OUT OF LIMITS IAW SRM 53-00-53-1A-2 REPLACED R/H ZEE ANGLE SECTION FROM STA 727 TO 767 IAW SRM 53-00-53-2R-5 ACCOMPLISHED BONDED NUTPLATE CHECK IAW SRM 51-40-01-2R-0 INSTALLED IAW BOEING DRAWING 146A7500 SHEET 213
